# SDR SWAA991834

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, MULTIPLE BIRD STRIKES DURING TAKEOFF.  PERFORMED BIRD STRIKE INSPECTION ON AIRFRAME.  NO DEFECT NOTED.  LATER  DISCOVERED 3 EA NR 1 ENG FAN BLADES BENT.  REMOVED AND REPLACED FAN BENT FAN BLADES AND PERFORMED BORESCOPE INSPECTION ON BOTH ENGS.  NO OTHER DEFECTS NOTED.
